# SDR UALA2013020400688

- Difficulty date: February 2, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 72,523 hours, 12,925 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 859
- Condition: Inoperative
- Location: Upper Recirc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER RECIRCULATION FAN INOPERATIVE.  R & R RECIRCULATION FAN PER MM, OPS CHECKED FAN GOOD AND NO LEAKS DETECTED. NO OTHER DEFECTS NOTED. RESTORED SYSTEM TO NORMAL AND RESET CIRCUIT BREAKER.
